I think a lot of my pain may come from these facet joints. I pop my back all day long and like I said beofre it is like a fist in my back all the time. When they give you these injections, what do they do about
the pain pills? I, admitantly, have dependency and was wondering if they would say to stop them or if you keep taking them after the injection.
It is so funny that at first my regular DR had no idea what my pain could be....so off to pain mgmt I went. He said it could be a torn muscle and after a couple months on pills he suggests this injection.....Pain is such a guessing game. I'll try darn near anything to get some relief.
My wife is so sick of hearing about
my meds, my pain, my story.....I am gonna get a friend to drive me home from the injection so my pain doesn't affect her anymore than it already has...i can tell she is so sick of it.
Pain is hard to understand. These facet joints................they are not muscles so I probably dont need my muscle relaxers at all....they don't make me drowsy though but I dont like taking things unneccessarily. darn Pain!